# SDR QMLA2014092414114

- Difficulty date: September 24, 2014
- Submitted: September 26, 2014
- Operation: Air carrier
- Aircraft: N137HN
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7371
- Aircraft time: 816 hours, 2,962 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Stabilizer
- Part number: 350A1300410101
- Part serial: TB7459
- Condition: Cracked
- Location: Tailboom
- Part time: 816 hours, 2,962 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE PERFORMING AN AIRWORTHINESS CHECK, A CRACK WAS FOUND ON THE UPPER SURFACE OF THE HORIZONTAL STABILIZER ON THE LT SIDE.  THE CRACK BEGAN IN THE RIVET LINE OF THE METAL LAP ATTACHMENT POINT ALONG THE TAIL BOOM AT APPROX 3 INCHES FROM THE TE & CURVED FORWARD & OUTWARD TO APPROX 5 INCHES FROM THE TE.  CRACK IS MEASURED TO BE APPROX 2.5 INCHES PROTRUDING FROM THE RIVETED SEAM, WHICH IS LONGER THAN THE 2.362 INCHES MAX PERMISSIBLE FOR DRILL STOP.
